I am suffering from severe hair loss since the past 45 days. I am only losing my hair on the top and front part of my head and it all started like a month ago. I am not using any medications right now.
Basic Details: Male, 25 years old, 5'11", 154 lbs. Please suggest me medications to prevent hair loss and regrow my hair. Any help would be appreciated.
Welcome to icliniq.com.
I understand your concern. However, I would need to see the images of the affected area to help you better which as to what is could be the possible cause of hair loss and advice the best treatment accordingly. Kindly send images of the scalp for the same. Thanks and take care
Thank you so much. Please find the attached photos as you requested.
Welcome back to icliniq.com.
Thanks for sharing the pictures (attachment removed to protect patient identity). It seems you are having androgenetic alopecia with may be a component of telogen effluvium. You say you do not have any health issues and not on any medications. But what about in the past six months? During that period did you have any prolonged illness or dietary restrictions? Any stress? Or a family history of hair loss?
Start the following medications and please know that any treatment of hair fall takes a long time to work and the maximum result can take up to six months to one year, so you need to be patient. Tablet Propecia 1 mg one tablet daily. Rogaine lotion applies 1 ml twice a day at the affected scalp skin. Nizoral 2 % shampoo, avoid hair oil if using and follow up after six weeks. Take care.
Thank you so much.
I did not have any health issues in the past two years except a knee injury while playing cricket and I did not follow any dietary restrictions. There is little stress involved in the field I work and there is no hair loss in our family as well. The medicines you have advised, do I need a prescription for that? And are those medicines just for preventing hair loss? I want a prescription for regrowing my hair as well. Please advise.
Welcome back to icliniq.com.
Yes, you will need a prescription for these medications. And the medications are both for preventing the further hair loss as well as for the regrowth, just be patient and you will see the results. Initially, you might even feel that hair loss is increasing as the shedding of weaker hair in initial phases of hair treatments is a common occurrence. Do not be alarmed with that and continue the medications. Take care.
Query: Hello doctor, My hair is breaking recently a lot on the top. It is quite embarrassing. I use sulfate free shampoo and mine is chemically treated hair. Hair is so frizzy. What is the solution? Read Full >>
Answer: Hi, Welcome to icliniq.com. Chemical treatment is a common cause of hair brittleness as it breaks disulfide bonds that gives strength to hair. This would take some weeks time to resolve. I suggest you take an oral Biotin supplement like tablet Revilus once a day for six months. In addition, I sugg... Read Full
Article Overview: Hair fall problems are at a rise, and even young adults are complaining about it. This article provides homeopathic treatment options for hair fall. Read Article
Nowadays, hair fall problem is gradually increasing. Many young adults have been complaining about hair loss issues. Some of them complain about genetic or hereditary kind of hair loss, while some of them complain hair fall after the use of certain medications or due to some external factors like ch... Read Article
Query: Hi doctor, I am suffering from scalp psoriasis. I have yellow flakes appearing predominantly on the frontal and middle portion of the scalp. After shampooing, it is accompanied by hair loss. What can I do to prevent flaking and to reduce my hair fall? I am using Ketocare shampoo with Topisol 6 % lo... Read Full >>
Answer: Hi, Welcome to icliniq.com. I have gone through your attachment (attachment removed to protect patient identity). I would recommend you use Salytor shampoo (Coal tar with Salicylic acid) twice weekly and continue with Topisol 6 % lotion (Clobetasol with Salicylic acid). If it is associated with it... Read Full
Ask your health query to a doctor online?Ask a Doctor Now